[ Contents | Search | Post | Reply | Next | Previous | Up ]
Date: 06 Dec 2000
Remote Name: 18.104.22.168
Enrique, THANKS SO MUCH for responding to my inquiry. Just knowing that you (and perhaps a few others?) are out there helps in coping every day. Was sorry to hear of the pain and the "snap" you're experiencing from (apparently) the loose stem. Has this interfered with your bike riding? In my case, X-rays show a narrow gap between the upper stem and my femur, which the Dr. feels is the source of my thigh pain. I understand your concern about long-term use of medication, but am glad that you've been doing well thus far with Celebrex. My doctor advised daily use of Tylenol, which frankly doesn't do a lot for me. But, neither the groin nor thigh pain are terrible, although there are better and worse days. It sure would be nice to be able to walk long distances like I used to, and do the aerobic dancing I used to enjoy. I hope to start bike riding around my neighborhood if I can fight off the paranoia about falling. Sounds like we both have the shadow of a possible "revision" operation hanging over us. But, in the meantime I guess we should try to focus on maintaining the best quality of life we can. Hope we can stay in touch and continue to compare notes....so far, your case is the only one I've come across that's so similar to mine. Good luck to you, Enrique!